# SDR IXXA202504150402

- Difficulty date: April 15, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N347AZ
- Make and model: Boeing 767319
- Aircraft serial: 26264
- Aircraft time: 109,203 hours, 21,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T500559
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO CENTER FLOOR SUPPORT STA 1439 CORRODED AROUND NUTPLATE
